next up previous
Up: David Wright's Home Page

Guide to Works of David J. Wright

David J. Wright


Research Guide:
Here is a statement of the history and direction of my researches.
Click for Research Guide

Wright1982:
David J. Wright, Dirichlet series associated with the space of binary cubic forms with coefficients in a number field, Ph.D. thesis, Harvard University, 1982.

Wright1985:
D. J. Wright, The adelic zeta function associated to the space of binary cubic forms Part I: Global theory, Math. Ann. 270 (1985), 503-534.
Click for paper
Click for Math. Reviews

DatskovskyWright1986:
B. Datskovsky and D. J. Wright, The adelic zeta function associated with the space of binary cubic forms II: Local theory, J. Reine Angew. Math. 367 (1986), 27-75.
Click for paper
Click for Math. Reviews

Wright1987:
D. J. Wright, Cubic character sums of cubic polynomials, Proc. Amer. Math. Soc. 100 (1987), 409-413.
Click for paper
Click for Math. Reviews

Wright:T11:
David J. Wright, The shape of the boundary of the Teichmüller space of once-punctured tori in Maskit's embedding, preprint, 1987.

DatskovskyWright1988:
B. Datskovsky and D. J. Wright, Density of discriminants of cubic extensions, J. Reine Angew. Math. 386 (1988), 116-138.
Click for paper
Click for Math. Reviews

Wright1989b:
D. J. Wright, Distribution of discriminants of abelian extensions, Proc. London Math. Soc. (3) 58 (1989), 17-50.
Click for paper
Click for Math. Reviews

Wright1989:
D. J. Wright, Twists of the Iwasawa-Tate zeta function, Math. Z. 200 (1989), 209-231.
Click for paper
Click for Math. Reviews

WrightYukie1992:
D. J. Wright and A. Yukie, Prehomogeneous vector spaces and field extensions, Invent. Math. 110 (1992), 283-314.
Click for paper
Click for Math. Reviews

MumfordSeriesetal2002:
David Mumford, Caroline Series, and David Wright, Indra's Pearls: The Vision of Felix Klein, Cambridge University Press, 2002.
Click for e-book (Requires plugin)
Click for Math. Reviews

MatthewsWright2004:
Charles A. Matthews and David J. Wright, Cycle decompositions and train tracks, Proc. Amer. Math. Soc. 132 (2004), no. 11, 3411-3415 (electronic).
Click for paper
Click for Math. Reviews

Wright2004:
David J. Wright, Double cusp group, Notices Amer. Math. Soc. 51 (2004), no. 11, 1332-1333.
Click for paper
Click for Math. Reviews

Wright2006:
David J. Wright, Searching for the cusp, Spaces of Kleinian Groups and Hyperbolic Three-Manifolds (Y. Minsky, M. Sakuma, and C. Series, eds.), London Math. Soc. Lect. Notes, Newton Institute, Cambridge Univ. Press, 2006.
Click for paper
Click for Math. Reviews

KableWright2006:
Anthony Kable and David J. Wright, Uniform distribution of the Steinitz invariants of quadratic and cubic extensions, Compositio Math., 142 (2006), 84-100.
Click for paper
Click for Math. Reviews


next up previous
Up: David Wright's Home Page
David Wright
2012-08-20